# SDR CA140115006

- Difficulty date: January 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Leaking
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

(CAN) ACFT WAS ACCELERATING FOR TAKEOFF WHEN THE CREW REJECTED TAKEOFF AT LOW SPEED, ABOUT 10 SECONDS AFTER APPLYING TAKEOFF THRUST, AFTER THE CAPTAIN SMELLED SMOKE IN THE COCKPIT.  THE ACFT STOPPED ON THE RUNWAY, FLIGHT AND CABIN CREW ESTABLISHED THERE WAS SMOKE IN COCKPIT AND CABIN, THE OCCUPANTS RAPIDLY DEPLANED ONTO THE RUNWAY WHILE EMERGENCY SERVICES RESPONDED.  T/S COMPLETED, FOUND STUCK LAV EXHAUST FAN AS WELL AS NR 1 ACM INTERNAL LEAK.
